# SDR QXEA9500169

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC582
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Over Serviced
- Location: Nr 2
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - NR 2 BLEED AIR EMITS SMOKE.  DRAINED ANY EXCESS OIL FROM COOLING TURBINE.  WATER SEPERATOR SOCK CLEANED.  NR 2 BLEED OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.
